# SDR CALA2020020800364

- Difficulty date: February 7, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 62,285 hours, 22,473 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A6536
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR TORQUE BOX UPPER ATTACH DOOR BEAM CRACKED (PART# 141A6536 ELB ENTRY FOR SFR PURPOSES ONLY. REMOVED AND REPLACED R1 DOOR TORQUE BOX UPPER ATTACH DOOR BEAM REF SRM 51-40-02 REF FLEET CYCLE LOG PAGE# 9724185.
